# SDR SIMA201115802

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 24,029 hours, 2,164 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 2169910PT2
- Part serial: 0479
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2944 AFTER TAKEOFF AND GEAR RETRACTION THE CREW REPORTED, RECEIVED NR 1 HYDRAULIC SYSTEM FAIL MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MAF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 BRAKE ASSEMBLY IAW MTX W/C 32-600-14.  THE OPERATIONAL BRAKE TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
